# SDR DXTA2013072305455

- Difficulty date: July 23, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N307QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800130
- Aircraft time: 5,776 hours, 3,739 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AS11606K0166
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

AFTER TAKEOFF AND AT GEAR RETRACTION, HYD FLUID LET LOOSE IN NOSE AREA.  GEAR DID NOT RETRACT CORRECTLY AND FELL AGAIN TO DOWN POSITION.  UNLOCK AND 3 GREEN LIGHTS ILLUMINATED.  HYD VOLUME LOW CAS MESSAGE ILLUMINATED.  HYD PRESSURE LOW CAS MESSAGE ILLUMINATED.  BOTH OF THOSE QUANTITIES READ "ZERO". "HYD VOLUME LOW" EMERGENCY CHECKLIST WAS COMPLETED.  GEAR WAS BLOWN TO DOWN POSITION, EMERGENCY BREAK WAS EMPLOYED.   INSPECTED NLG.  FOUND NWS CENTERING HYD FLEX LINE RUPTURED.  R & R NWS CENTERING HYD FLEX LINE WITH NEW UNIT. FOUND LARGE AMOUNT OF HYD FLUID DRIPPING FROM BELLY OF ACFT.  REMOVED PANELS,144AR, 154AC, 154BC, 164AC, 164BC, 166AC, 165AC, 176AC, 175AC, AND 315AL AND CLEANED PANELS AND AREAS UNDER PANELS.  REINSTALLED ALL REMOVED PANELS.  SERVICED HYD SYSTEM AS REQUIRED.  PERFORMED A FULL ACFT HYD SYSTEM BLEED AS REQUIRED.  OPS CHECK OF LANDING GEAR AND NWS SYSTEM GOOD AT THIS TIME.
